RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 175, Number 5  


MATHEMATICS
The completeness of an arithmetic
N. V. Beljakin
975
The $K$-continuability of polynomials
L. I. Gavrilov
978
A property of Blaschke's function
M. M. Dzhrbashyan
981
An elliptic system of second-order equations on the plane
A. Dzhuraev
985
Criteria for the dissipativity and existence of periodic solutions of impulsive automatic systems with one nonlinear block
Yu. A. Dmitriev
989
Constructive transfinite systems and the construction of an algorithm by transfinite induction
A. G. Dragalin
993
The complete regularity of stationary processes
I. A. Ibragimov
997
Estimates of the solutions of general boundary value problems for a higher-order elliptic equation in the spaces $C_{l+\alpha(r)}$
M. D. Ivanovich
1000
A theorem on summation and its application to special functions
V. M. Kalinin
1004
Locally perfect mappings
N. Krolevets
1008
A generalized Tricomi problem
V. P. Mikhailov
1012
Strong continuous methods for summing trigonometric series
V. A. Pustovalov
1015
Convergence of singular integrals at the Lebesgue–Orlicz points of functions of symmetric spaces
D. V. Salekhov
1018

CYBERNETICS AND THE REGULATION THEORY
Optimum training systems
V. S. Pugachev
1022

THEORY OF ELASTICITY
Solubility of the system of equations describing a strong bend of plates
Yu. A. Dubinskii
1026
Creep of metals
T. B. Larina
1030

PHYSICS
The desactivation probability for the oscillations of iodine molecules, as dependent on the relation between the collision time and the oscillation period
N. A. Generalov, V. D. Kosynkin
1033
$\Delta F$, $\Delta n$ and $\Delta\mu$ corrections in the small method of asymptotic expansions in a modified formulation of the problem of a non-ideal Bose–Einstein system
V. V. Tolmachev
1036

GEOPHYSICS
On the calculation of unsteady oceanic currents and tides
È. N. Mikhailova, A. I. Felzenbaum, N. B. Shapiro
1041

CRYSTALLOGRAPHY
Spontaneous growth of threadlike magnesium single crystals
P. P. Budnikov, V. A. Perepelitsyn, D. B. Sandulov, V. K. Sturman
1045
The crystal structure of $\mathrm{Mo}_3\mathrm{CoSi}$
E. I. Gladyshevskii, P. I. Kripyakevich, R. V. Skolozdra
1047
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019